# SDR SIMA20140124001

- Difficulty date: January 24, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 35,032 hours, 32,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 9022
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURN SMELL COMING FROM CAPTAIN`S FLASHLIGHT.  R & R CAPTAIN`S FLASHLIGHT IAW 33-50-10.
